# SDR VNAA20241103020

- Difficulty date: September 29, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294021
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SLAT TRACK CANISTER WELDED BRACKET NO.3 (SLAT TRACK 1-3) WS 148.00, RH MAIN FUEL TANK.  CRACK AT SLAT TRACK CANISTER WELDED BRACKET NO.3 (SLAT TRACK 1-3) WS 148.00, RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.- -
